# SDR KPV2002F00002

- Difficulty date: June 29, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE BEGAN SURGING/FLUCTUATING  +-15 PERCENT AT TAKE OFF.  CONTINUED FOR A COUPLE OF MINUTES WITHOUT OTHER GAUGE INDICATIONS.  TRIED MANUAL FUEL CONTROL (DROPPED AS IT SHOULD TO 68 PERCENT TORQUE), RESELECTED ECU.  FO COULD FEEL SURGES. AFTER STEADYING OUT FOR A COUPLE OF MINUTES, SURGES BECAME +- 20 PERCENT AND WE BROUGHT POWER TO IDLE, PROP MIN. - STABLE AFTER THAT.  INSPECTED AND CHECKED NR 2 ENGINE POWER AND CONDITION LEVERS.  FOUND NR 2 ENGINE OUT OF RIG.  RIGGED NR 2 ENGINE POWER AND CONDITION LEVERS IAW DHC 8 ENGINE RIGGING MANUAL.  GROUND RUN CHECK GOOD.
